# SDR DL73E011336

- Difficulty date: August 13, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N369DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21776
- Aircraft time: 63,552 hours, 43,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON INSPECTION FOUND OVERWING EMERGENCY EXIT LIGHTS INOP IN CABIN. REPLACED MID LEFT BATTERY PACK PER MM. OPN NORMAL.
